JEFFREY S. WASSER, M.D.; MORTON COLEMAN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: In a recent issue (Ann Intern Med 85:578-582, 1976) Griner, Elbadawi, and Packman describe two patients who developed veno-occlusive disease of the liver after chemotherapy for acute leukemia. We wish to report the case of a patient with acute myelogenous leukemia, on similar chemotherapy, whose course was complicated by hepatic dysfunction and peliosis, a centrilobular hemorrhagic necrosis of the liver, considered by Griner and associates to be an early manifestation of veno-occlusive disease.
A 20-year-old white woman with acute myelogenous leukemia was treated with a COAP regimen (cyclophosphamide, Oncovin®, arabinosyl cytosine, and prednisone). A partial remission followed
Learn more about subscription options.
Register Now for a free account.
WASSER JS, COLEMAN M. Leukemia Chemotherapy and Centrilobular Hepatic Necrosis. Ann Intern Med. 1977;86:508–509. doi: 10.7326/0003-4819-86-4-508_2
Download citation file:
Published: Ann Intern Med. 1977;86(4):508-509.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only